James is our beautiful little boy who is three years old, and has always suffered with a poorly chest. He has been diagnosed with asthma for approx 2 years, he is under a consultant who is excellent. He is on pulmicort LS and we have home steroids (prednisolone) if they are required and montelukast. James has spent a lot of time in hospital usually for one or two nights but last year we were in and out of hospital approx every two weeks through the winter. This year however he has been much improved. James asthma is brought on by viral colds etc, before Christmas we started giving him montelukast 5mg which gave him terrible nightmares, he had trouble sleeping and was not like our little boy however his wheezing had completely stopped. We have now put him on 4mg and he is back to his old self and his asthma is fingers crossed much improved. He is generally very fit and well.
Has anyone else experienced these type of side effects with montelukast?